# SDR DALA2023091207455

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS NLG SUPPORT BEAM DAMAGED ON LANDING. REMOVED DAMAGED NLG SUPPORT BEAM PER BOEING DWG 9910088. REPLACED NLG SUPPORT BEAM PER BOEING DWG 9910088. (LP #2963209)
